KurtPropane

323d

I started taking Amoxicillin for an ear/sinus infection. I also have been experiencing heart problems. It seems that whenever I take the Amoxicillin, it makes my problems worse (Faster, heavier beat. Squeezing/electric-like shock sensations in heart.

Chest pain

Dizziness

Amoxicillin

Generalized pain

Dyspnea

View all
  • KurtPropane

    323d

    Sorry, I posted this before I was done typing and can’t figure out how to delete it. Well, anyways, I’m having the problems stated above, as well as heaviness in chest/difficulty breathing and shortness of breath/visual disturbances like fuzziness, streaks of color or lines/random bouts of tiredness, like my eyelids are really heavy/random cramping pains all around my torso/chills/upset stomach/pressure and heaviness in my head. These problems only seem to arise when I take the Amoxicillin, but I have a really bad infection that also needs fixing. Is there anything I can do/any other medicine that would be better for me?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.